# SDR QXEA01000090

- Difficulty date: February 3, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,200 hours, 37,677 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 473054
- Part serial: 0682
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 3,738 hours, 5,291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- CLIMBING OUT OF FAT, THE NR 2 FIRE WARNING ALARM GAVE FOUR SHORT WARNINGS OF A SECOND OR LESS.  ABNORMAL INDICATIONS 470/480 TGT 410, WARNING BETWEEN 10,000 AND 25,000 FEET.  REMOVED AND REPLACED NR 2 ENGINE FIRE CONTROL UNIT AND NR 2 SENSING LOOP CABLE.  AIRCRAFT RETURNED TO SERVICE.  OPERATIONAL CHECKS GOOD.
